Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

Idempotents in group algebras


Author: Walter Rudin
Journal: Bull. Amer. Math. Soc. 69 (1963), 224-227
MathSciNet review: 0145365
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Paul J. Cohen, On a conjecture of Littlewood and idempotent measures, Amer. J. Math. 82 (1960), 191–212. MR 0133397
  • 2. Walter Rudin, Idempotent measures on Abelian groups, Pacific J. Math. 9 (1959), 195–209. MR 0105593
  • 3. Walter Rudin, Fourier analysis on groups, Interscience Tracts in Pure and Applied Mathematics, No. 12, Interscience Publishers (a division of John Wiley and Sons), New York-London, 1962. MR 0152834


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1963-10926-X